MAUDE Adverse Event Report: OREGON MANUFACTURING PLANT CITRASATE ACID CONC. K2, CA2.5 4/CS; DIALYSATE CONCENTRATE FOR HEMODIALYSIS (LIQUID OR POWDER)

OREGON MANUFACTURING PLANT CITRASATE ACID CONC. K2, CA2.5 4/CS; DIALYSATE CONCENTRATE FOR HEMODIALYSIS (LIQUID OR POWDER)
Model Number CITRASATE ACID CONC. K2, CA2.5 4/CS
Medical Device Problem Code Chemical Problem (2893)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 12/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity. .
 
Event or Problem Description
It was reported a biomedical technician (bmt) received low conductivity values on a hemodialysis (hd) machine with a lot of citrasate acid.Upon follow up, the bmt clarified that the event occurred while testing the citrasate prior to patient treatment.The machine alarmed low conductivity and displayed a conductivity value of 13.1 ms/cm.The theoretical conductivity value was set to 13.5 ms/cm.She confirmed that this test was the first time the reported lot had been used.The remaining jugs of this lot were sequestered and were not used.The biomed is unsure which part or lot number of acid was used successfully after the reported incident.The clinic uses bibags bi-carbs (unknown part and lot number).There are four cases of the reported lot remaining at the clinic.The bmt indicated samples are available to return.A pickup was scheduled to return a sample.
 
Additional Manufacturer Narrative
Corrected information: d4- removed model # (transcription error) additional information: d10, h3 plant investigation: a product history review was performed.A review of the complaint management system identified no additional complaints related to conductivity issues with the reported lot.A review of the product inventory records for lot no.20jxac012 indicated that 2029 cases of finished product were manufactured for distribution with no noted nonconformances.After reviewing the finished product release summary, it was determined that 20jxac012 met release specifications.As of 12/17/2020 no samples were returned.A sample retain was pulled and tested through a special test request.All analytes were found to be within specifications.Because of this, the allegation of conductivity low could not be confirmed and a cause was not established.

Brand Name
CITRASATE ACID CONC. K2, CA2.5 4/CS
Common Device Name
DIALYSATE CONCENTRATE FOR HEMODIALYSIS (LIQUID OR POWDER)
Manufacturer (Section D)
OREGON MANUFACTURING PLANT
director, quality systems
750 n lallendorf road
oregon OH 43616
MDR Report Key11058518
Report Number3005162618-2020-00190
Device Sequence Number2975095
Product Code KPO
UDI-Device Identifier00840861101344
UDI-Public00840861101344
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K192017
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 01/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2022
Device Model NumberCITRASATE ACID CONC. K2, CA2.5 4/CS
Device Catalogue Number08-2251-CA
Device Lot Number20JXAC012
Was Device Available for Evaluation? No
Device AgeMO
Initial Date Received by Manufacturer 12/02/2020
Supplement Date Received by Manufacturer12/29/2020
Initial Report FDA Received Date12/22/2020
Supplement Report FDA Received Date01/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1